Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

A CLASS OF ORTHOGONAL FUNCTIONS GIVEN BY A THREE TERM RECURRENCE FORMULA

Texto completo
Autor(es):
Bracciali, C. F. [1] ; McCabe, J. H. [2] ; Perez, T. E. [3] ; Ranga, A. Sri [1]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] Univ Estadual Paulista, UNESP, IBILCE, Dept Matemat Aplicada, BR-15054000 Sao Jose Do Rio Preto, SP - Brazil
[2] Univ St Andrews, Sch Math, Dept Appl Math, St Andrews KY16 9AJ, Fife - Scotland
[3] Univ Granada, Dept Matemat Aplicada, E-18071 Granada - Spain
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: Mathematics of Computation; v. 85, n. 300, p. 1837-1859, JUL 2016.
Citações Web of Science: 6
Resumo

We present a class of functions satisfying a certain orthogonality property for which there also exists a three term recurrence formula. This class of functions, which can be considered as an extension to the class of symmetric orthogonal polynomials on {[}- 1, 1], has a complete connection to the orthogonal polynomials on the unit circle. Interpolatory properties, quadrature rules and other properties based on the zeros of these functions are also considered. (AU)

Processo FAPESP: 09/13832-9 - Polinômios ortogonais, funções especiais e aplicações
Beneficiário:Dimitar Kolev Dimitrov
Linha de fomento: Auxílio à Pesquisa - Temático